Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Jef* on January 17, 1999, at 17:30:45

In reply to Re: side effects of celexa, posted by anne on January 13, 1999, at 20:21:33

> to know what side effects go along with the > I am a 47 year old female just prescribed with celexa. after taking zoloft, my question is do I take it in the morning or at night. It makes me exceptionally sleepy. Has anyone else had this problem.

Anne, I took Celexa(40mg) for 2 months. It also made me very sleepy. My Doc originally had me take it in the morning, but after I told him how it affected me he changed it to the evening. This help me to go to sleep at night, but the lethargy during the day never cleared up. I am now on Effexor(225mg) and it doesn't make me near as sleepy, plus it has helped my depression more.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jef* thread:901